VL goes down that fast???
Aug 24, 2003
I started treatment a month 1/2 ago. On Sustiva and Trizivir, my VL was 100,000 and I have my next dr. appoinment next week, they told me that my VL is down to 350 or something around that, can the meds be that effective and my VL be so low right now? is this a good sign? I was diagnosted 2 months ago and believe to be infected 5 months ago.
Thanks so much for all the information
Response from Dr. Holodniy
Yes, the viral load can drop that quickly. Sometimes it takes several months, and in others, it can drop in a few days. I would predict that at your next test, it will be undetectable.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are Sore Testicles A Symptom Of HIV?
- Does HIV Cause Burning Penis?
- Coated Tongue After Oral Sex Worried I Have HIV
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Bumps After Sucking Penis Worried I Have HIV
- Give A Male Oral Sex, Can I Get An Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.